Algebraic flows on abelian varieties release_fgoawff7ifb6dhxz6zfmfl5ng4

by Emmanuel Ullmo, Andrei Yafaev

Published in Journal für die Reine und Angewandte Mathematik by Walter de Gruyter GmbH.

2018   Volume 2018, Issue 741, p47-66


<jats:title>Abstract</jats:title> Let <jats:italic>A</jats:italic> be an abelian variety. The abelian Ax–Lindemann theorem shows that the Zariski closure of an algebraic flow in <jats:italic>A</jats:italic> is a translate of an abelian subvariety of <jats:italic>A</jats:italic>. The paper discusses some conjectures on the usual topological closure of an algebraic flow in <jats:italic>A</jats:italic>. The main result is a proof of these conjectures when the algebraic flow is given by an algebraic curve.
In application/xml+jats format

Archived Files and Locations

application/pdf  311.5 kB
file_2j3efifa7vccbdtso7rl33ocbi (repository) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2018-08-01
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0075-4102
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: eb93dcd8-6368-44fc-9888-d1fb38e4fdc1